Alert archive / Michigan / Frost Advisories in 2012

Frost Advisory 4, NWS Marquette, MI

May 31, 20127 counties in Michigan

NWS Marquette, MI issued this frost advisory at May 31, 2012, 3:32 PM EDT for 7 counties in Michigan. It took effect at Jun 1, 2012, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 31, 2012, 3:32 PM EDT (19:32 UTC)
In effect from
Jun 1, 2012, 2:00 AM EDT
Expired
Jun 1, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS Marquette, MI

Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 79 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WWUS73 KMQT 311932
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
332 PM EDT THU MAY 31 2012

...FROST EXPECTED TONIGHT OVER INLAND WESTERN UPPER MICHIGAN...

.CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR BELOW FREEZING
TEMPERATURES AND AREAS OF FROST TO DEVELOP MAINLY INLAND FROM THE
LAKE SUPERIOR SHORES.

MIZ002-004-009-010-084-010345-
/O.NEW.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/
ONTONAGON-BARAGA-GOGEBIC-IRON-SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...IRONWOOD...
IRON RIVER...KENTON...SIDNAW
332 PM EDT THU MAY 31 2012 /232 PM CDT THU MAY 31 2012/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT
/7 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM
EDT /7 AM CDT/ FRIDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES TONIGHT WILL FALL TO 32 TO 34 INLAND FROM LAKE
   SUPERIOR.
 
 * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR.

 * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN IN
   THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT
   FROST.

IMPACTS...

 * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES
   COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF
   POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

TITUS
2 follow-up statements
205 
WWUS73 KMQT 010028
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
828 PM EDT THU MAY 31 2012

...FROST EXPECTED TONIGHT OVER THE INLAND WEST HALF OF UPPER
MICHIGAN...

.CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR NEAR FREEZING
TEMPERATURES AND FROST TO DEVELOP OVER THE WEST HALF OF UPPER
MICHIGAN...MAINLY INLAND FROM THE LAKE SUPERIOR SHORE.

MIZ005-011-011200-
/O.EXA.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/
MARQUETTE-DICKINSON-
INCLUDING THE CITIES OF...GWINN...MARQUETTE...IRON MOUNTAIN
828 PM EDT THU MAY 31 2012 /728 PM CDT THU MAY 31 2012/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT
/7 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM
EDT /7 AM CDT/ FRIDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES TONIGHT WILL FALL AS LOW AS 32 TO 34 WELL INLAND
   FROM LAKE SUPERIOR. 

 * FROST IS EXPECTED MAINLY IN AREAS OF WESTERN DICKINSON AND
   MARQUETTE COUNTIES AWAY FROM THE MODERATING INFLUENCE OF LAKE
   SUPERIOR.

 * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN
   NEAR 40...LIMITING THE POTENTIAL FOR SIGNIFICANT FROST IN THAT
   AREA. 

IMPACTS...

 * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD 
   TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR 
   TAKEN INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

MIZ002-004-009-010-084-011200-
/O.CON.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/
ONTONAGON-BARAGA-GOGEBIC-IRON-SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...IRONWOOD...
IRON RIVER...KENTON...SIDNAW
828 PM EDT THU MAY 31 2012 /728 PM CDT THU MAY 31 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ FRIDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES TONIGHT WILL FALL TO 32 TO 34 INLAND FROM LAKE 
   SUPERIOR. 

 * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR.

 * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN 
   IN THE MIDDLE TO UPPER 30S...LIMITING THE POTENTIAL FOR 
   SIGNIFICANT FROST. 

IMPACTS...

 * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD 
   TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR 
   TAKEN INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$
KC
077 
WWUS73 KMQT 010757
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
357 AM EDT FRI JUN 1 2012

...FROST EARLY THIS MORNING OVER THE INLAND WEST HALF OF UPPER
MICHIGAN...

.CLEAR AND CALM CONDITIONS EARLY THIS MORNING WILL CONTINUE TO CAUSE 
NEAR FREEZING TEMPERATURES AND FROST OVER THE WEST HALF OF UPPER
MICHIGAN...MAINLY INLAND FROM THE LAKE SUPERIOR SHORE.

MIZ002-004-005-009>011-084-011200-
/O.CON.KMQT.FR.Y.0004.000000T0000Z-120601T1200Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-
SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN...
MARQUETTE...IRONWOOD...IRON RIVER...IRON MOUNTAIN...KENTON...
SIDNAW
357 AM EDT FRI JUN 1 2012 /257 AM CDT FRI JUN 1 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * TEMPERATURES EARLY THIS MORNING WILL REMAIN IN THE 32 TO 34 DEGREE
   RANGE INLAND AWAY FROM LAKE SUPERIOR.

 * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR.

 * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN 
   IN THE MIDDLE TO UPPER 30S...LIMITING THE POTENTIAL FOR 
   SIGNIFICANT FROST. 

IMPACTS...

 * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD 
   TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR 
   TAKEN INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

07

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this frost advisory went out at May 31, 1:32 PM EDT, 2 hours earlier.

Area forecast discussion, May 31, 1:32 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
132 PM EDT THU MAY 31 2012

.SYNOPSIS...
ISSUED AT 544 AM EDT THU MAY 31 2012

WATER VAPOR LOOP SHOWS TWO MAIN SHORTWAVES OF INTEREST FOR THE SHORT
TERM PD. ONE SHORTWAVE MOVING EAST THROUGH SRN MN IS SUPPORTING AREA
OF SHOWERS OVER ERN IA AND SRN WI/NRN IL WITH CIRRUS SHIELD TO THE
NORTH SPREADING INTO SRN/CNTRL PORTIONS OF UPPER MI. THESE HIGHER
CLOUDS MAY HAVE TEMPERED COOLING SOMEWHAT EARLY THIS MORNING FOR
SOUTH CENTRAL COUNTIES...BUT STILL SEVERAL TYPICAL COLD SPOT
LOCATIONS DROPPED NEAR THE FREEZING MARK...LIKELY RECEIVING FROST.
THE SECOND SHORTWAVE OF NOTE IS OVER NE MT AND ND. THIS SHORTWAVE
AND ASSOC JET MAX IS FCST TO DIG SE INTO THE LOWER MIDWEST TONIGHT
CARVING OUT AN AMPLIFIED TROUGH AND FORMING A MID-LVL LOW OVER THE
WI/IL BDR.
&&

.SHORT TERM

THE SHORTWAVE OVER SRN MN IS FCST BY MODELS TO MOVE EAST AND SHEAR
OUT OVER NRN LAKE MI THIS AFTERNOON IN RESPONSE TO SHORTWAVE FROM
THE NRN PLAINS DIGGING INTO THE CENTRAL PLAINS/LOWER MIDWEST.
MODELS RH FIELDS INDICATE NRN PLAINS SHORTWAVE DIGGING SE WILL PULL
BEST MID-UPR LVL MOISTURE SOUTH OF FCST AREA THIS AFTERNOON SO
EXPECT MID-UPR CLOUDS TO GRADUALLY THIN OUT THIS AFTERNOON SCNTRL.
DEVELOPING LAKE BREEZE CIRCULATIONS WILL KEEP HIGHS COOLER (IN THE
50S) NEAR THE GREAT LAKES AS INLAND READINGS REACH INTO THE LWOER TO
MID 60S.

TONIGHT...SHORTWAVE DROPPING INTO THE MIDWEST WILL DEEPEN INTO A
MIDLEVEL LOW CENTERED VCNTY OF CHICAGO BY 12Z FRI. UPPER MI WILL
REMAIN UNDER SFC RIDGING N OF SYSTEM...SO DRY WEATHER IS EXPECTED.
SHOULD SEE AN INCREASE IN HIGH CLOUDS EXPANDING N FROM THE
ORGANIZING SYSTEM TO THE S. NONETHELESS...LIGHT/CALM WIND AND
PRECIPITABLE WATER 40-60PCT OF NORMAL SUGGEST FAVORING THE LOWER END
OF TEMP GUIDANCE. FROST MAY BE AN ISSUE IN THE TYPICAL COLD SPOTS...
DEPENDING ON HOW QUICKLY HIGH CLOUDS INCREASE. WL CONTINUE MENTION
OF PATCHY FROST OVER WRN INTERIOR WHERE LOW TO MID 30S TEMPS ARE
POSSIBLE.

FRIDAY...SYSTEM ORGANIZING TO THE SOUTH IS EXPECTED TO TRACK THRU
THE CENTRAL GREAT LAKES REGION LATE FRI INTO SAT. STILL TIMING
ISSUES WITH THIS SYSTEM. ECMWF/NAM AND GLOBAL GEM IN GOOD AGREEMENT
ON TIMING/TRACK OF SYSTEM WHILE THE GFS IS SHOWS A SIMILAR TRACK BUT
IS ABOUT 6 HRS FASTER THAN REST OF MODEL CONSENSUS. WILL FOLLOW NCEP
PREFERRED SLOWER ECMWF/NAM/GLOBAL GEM SOLN WHICH SHOWS INCREASING
MID-LVL QVECT CONV...ISENTROPIC LIFT AND 700 MB FGEN OVER THE ERN
COUNTIES LATE FRI AFTERNOON AS THE SYSTEM LIFTS NORTH INTO SRN
HURON. FOLLOWING THIS SLOWER SOLN WILL BACK OFF TIMING OF LOW CHC
POPS FOR SHOWERS UNTIL LATE AFTERNOON FOR FAR ERN COUNTIES MODELS.
GIVEN STRONG FGEN SIGNATURE...EXPECT A SHARP CUTOFF OF RAIN TO THE
WEST. GENERALLY HAVE DRY CONDITIONS FRIDAY WEST OF A LINE FROM
MANISTIQUE TO GRAND MARAIS. DEVELOP LIGHT NE FLOW AND INCREASING
CLOUDS AHEAD OF APPROACHING LOW WILL KEEP CONDITIONS COOL (GENERALLY
LOW TO MID 50S) ALONG LAKE SUPERIOR SHORE WITH HIGHEST TEMPS (MID
60S) EXPECTED OVER WRN INTERIOR WHERE SKIES WILL LIKELY BE PARTLY
SUNNY.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 544 AM EDT THU MAY 31 2012

PRIME CONCERN EARLY IN THE LONGER RANGE REVOLVES AROUND UPPER LOW
AND SFC LOW OVER THE CNTRL GREAT LAKES FRIDAY NIGHT INTO SATURDAY.
SHARP WESTERN EDGE TO STRATIFORM RAIN IS EXPECTED IN THE REGION OF
H7 FRONTOGENESIS ON FRIDAY NIGHT. AFTER TRENDING FARTHER EAST WITH
WHOLE PROGRESSION OF SYSTEM...LATEST ECMWF HAS BUMPED BACK SLIGHTLY
WEST...BUT NOT ENOUGH TO ALTER THEME OF GOING FCST WITH POPS ONLY AS
FAR WEST AS MUNISING AND MANISTIQUE. EXPECT SCT-BKN MID CLOUDS JUST
TO THE WEST OF THESE AREAS AND SKIES LIKELY STAYING MOSTLY CLEAR OVR
FAR WESTERN CWA FRIDAY NIGHT. MIN TEMPS MAY BE ABLE TO DIP BLO 40
OVR INTERIOR EAST...BUT SHOULD STAY IN THE 40S ELSEWHERE. RAIN
AMOUNTS IN THE CWA WILL BE HIGHEST IN LUCE COUNTY...BUT EVEN THERE
RAIN AMOUNTS WILL BE HARD PRESSED TO REACH TWO-TENTHS OF AN INCH.

KIND OF AN INTERESTING QUANDARY ON SATURDAY AS THE UPR LOW IS STILL
CLOSE BY ENOUGH TO INFLUENCE WEATHER OVR CWA. STEADIER SHRA WITH THE
UPR LOW WILL REMAIN MOSTLY EAST...BUT EXPECT POTENTIAL OF POP-UP
SHRA OVR WEST AND CNTRL CWA DUE TO COLD AIR ALOFT BOOSTING H85-H5
LAPSE RATES AOA 7.5C/KM AND TOTAL TOTALS AOA 50C. SHRA POTENTIAL AND
COVERAGE WILL DEPEND ON EXTENT OF CLOUD COVER ON EDGE OF UPR LOW. IF
THE CLOUDS ARE MORE WIDESPREAD THEN THE CHANCES WILL BE MUCH LOWER
AS CONVECTIVE TEMPS FM THE NAM ARE FCST IN THE UPR 60S/LOWER 70S.
GIVEN THE STEEPER LAPSE RATES...INCLUDED TSRA MENTION AS WELL OVR
SCNTRL CWA IN THE AFTN WHERE BLYR TEMPS ARE WARMEST. FARTHER TO THE
NORTH AND NORTHWEST...STABILIZING FLOW OFF LK SUPERIOR SHOULD
DECREASE CLOUDS AND ANY POP-UP SHRA BY MID AFTN.

UPPER LOW MOVES FAR ENOUGH EAST BY SUNDAY TO LOSE ITS DIRECT
INFLUENCE IN WEATHER OVR UPPER LAKES. UPPER RIDGE FCST TO SPREAD
TOWARD AREA LATER IN THE DAY...WITH INCREASING MOISTURE ADVECTION
MOSTLY AT H7 SPREADING INTO THE WESTERN AND SOUTHERN CWA BY LATE
DAY. ECMWF/GFS HAVE BOUNCED BACK AND FORTH ON POTENTIAL FOR WARM AIR
ADVECTION SHRA CHANCES FOR SUNDAY NIGHT INTO MONDAY. H85 FRONTAL
BOUNDARY IS NOT THAT SHARP AND MOISTURE IN LOW-LEVELS REMAINS ON THE
LOW SIDE. GIVEN MODEL UNCERTAINTY RAN WITH CONSENSUS POPS WHICH HAVE
VERY LOW RAIN CHANCES...MAINLY ON SUNDAY NIGHT OVR WEST AND SOUTH
CWA. RIDGE AMPLIFIES OVR CNTRL CONUS BY MID NEXT WEEK LEADING TO NNW
FLOW OVR UPR LAKES. PRIMARY PRECIP AREA REMAINS ANCHORED OVR PLAINS
CLOSER TO GREATEST LOW-LEVEL MOISTURE. AS DAYSHIFT ALLUDED TO COULD
SEE SOME CHANCES FOR UNORGANIZED SHRA CHANCES...BUT WITH SFC HIGH
PRESSURE IN THE VCNTY...BY FAR MAJORITY OF TIME WILL STAY RAIN FREE.
TEMPERATURES WILL REMAIN COOLER ALONG LAKE SUPERIOR WITH PERSISTENT
ONSHORE FLOW...BUT INLAND AND ALONG LAKE MICHIGAN TEMPS PROBABLY
WILL END UP SLIGHTLY ABOVE NORMAL /DAYTIME HIGHS AVERAGING OUT IN
LOW-MID 70S/.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 131 PM EDT THU MAY 31 2012

HIGH PRESSURE OVER THE UPPER GREAT LAKES WILL KEEP LIGHT/VRB WINDS
AND VFR CONDITIONS THROUGH THE TAF PERIOD. ONLY CLOUDS OF NOTE WILL
BE SCT HIGH CLOUDS.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 544 AM EDT THU MAY 31 2012

OVERALL EXPECT WINDS TO REMAIN LESS THAN 20 KTS THROUGH EARLY NEXT
WEEK AS PRESSURE GRADIENT IS MINIMAL. STRONGEST WINDS OF THE PERIOD
LIKELY WILL BE ON SATURDAY AS PRESSURE GRADIENT TIGHTENS BRIEFLY
BTWN LOW PRESSURE LIFTING ACROSS CNTRL GREAT LAKES AND HIGH PRESSURE
BUILDING IN FM UPR MISSISSIPPI RIVER VALLEY. THERE IS A SMALL CHANCE
THAT THE LOW PRESSURE SYSTEM COULD END UP TRACKING FARTHER WEST THAN
CURRENTLY FCST. IF THAT OCCURS THEN NORTHWEST WINDS OVER EASTERN LK
SUPERIOR ON SATURDAY COULD POSSIBLY REACH 20-30 KTS.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SYNOPSIS...VOSS
SHORT TERM...VOSS
LONG TERM...JLA
AVIATION...TITUS
MARINE...JLA
Hazardous weather outlook, May 31, 4:04 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
404 AM EDT THU MAY 31 2012

MIZ001>007-009>014-084-085-011200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
404 AM EDT THU MAY 31 2012 /304 AM CDT THU MAY 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE LATE TONIGHT OVER WESTERN INTERIOR
LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON OVER SOUTH CENTRAL
UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-011200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
404 AM EDT THU MAY 31 2012 /304 AM CDT THU MAY 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-011200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
404 AM EDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

VOSS

Nearby

Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.